Catalan transform of the k-Pell, k-Pell–Lucas and modified
k-Pell sequence

Merve Taştan and Engin Özkan
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 27, 2021, Number 1, Pages 198—207
DOI: 10.7546/nntdm.2021.27.1.198-207
Download full paper: PDF, 865 Kb

Details

Authors and affiliations

Merve Taştan
Graduate School of Natural and Applied Sciences
Erzincan Binali Yıldırım University
24100 Erzincan, Turkey

Engin Özkan
Graduate School of Natural and Applied Sciences
Erzincan Binali Yıldırım University
24100 Erzincan, Turkey

Abstract

In this study, we present the Catalan transforms of the k-Pell sequence, the k-Pell–Lucas sequence and the Modified k-Pell sequence and examine the properties of the sequences. Then we apply the Hankel transform to the Catalan transforms of the k-Pell sequence, the Catalan transform of the k-Pell–Lucas sequence and the Catalan transform of the Modified k-Pell sequence. Also, we obtain the generating functions of the Catalan transform of the k-Pell sequence, k-Pell–Lucas sequence and Modified k-Pell sequence. Furthermore, we acquire an interesting characteristic related to the determinant of the Hankel transform of the sequences.

Keywords

  • k-Pell numbers
  • k-Pell–Lucas
  • Catalan numbers
  • Catalan transform
  • Hankel transform

2010 Mathematics Subject Classification

  • 11B39
  • 11B83
  • 11C20

References

  1. Barry, P. (2005). A Catalan transform and related transformations on integer sequences. Journal of Integer Sequences, 8(4), 1–24.
  2. Catarino, P., & Campos, H. (2017). Incomplete k-Pell, k-Pell–Lucas and Modified k-Pell numbers. Hacettepe Journal of Mathematics and Statistics, 46 (3), 361–372.
  3. Catarino, P., & Vasco, P. (2013). On Some Identities and Generating Functions for k-Pell–Lucas Sequence. Applied Mathematical Sciences, 7(98), 4867–4873.
  4. Catarino, P. (2013). On some identities and generating functions for k-Pell numbers. International Journal of Mathematical Analysis, 7(38), 1877–1884.
  5. Cvetković, A., Rajković, R., & Ivković, M. (2002). Catalan numbers, and Hankel transform, and Fibonacci numbers. Journal of Integer Sequences, 5(1), 1–8.
  6. Deveci, Ö., & Shannon, A. G. (2018). The quaternion-Pell sequence. Communications in Algebra, 46(12), 5403–5409.
  7. Falcon, S. (2013). Catalan Transform of the k-Fibonacci sequence. Communications of the Korean Mathematical Society, 28(4), 827–832.
  8. Horadam, A. F. (1971). Pell identities. The Fibonacci Quarterly, 9(3), 245–263.
  9. Layman, J. W. (2001). The Hankel transform and some of its properties. Journal of Integer Sequences, 4(1), Article 01.1.5.
  10. Marin, M. (1997). On the domain of influence thermoelasticity of bodies with voids. Archivum Mathematicum, 33(4), 301–308.
  11. Özkan, E. (2003). 3-Step Fibonacci Sequences in Nilpotent Groups. Applied Mathematics and Computation, 144, 517–527.
  12. Özkan, E., & Taştan, M. (2019). On Gauss Fibonacci Polynomials, Gauss Lucas Polynomials and Their Applications. Communications in Algebra, 48(3), 952–960.
  13. Özkan, E., Taştan, M., & Aydoğdu, A. (2018). 2-Fibonacci Polynomials in the Family of Fibonacci Numbers. Notes on Number Theory and Discrete Mathematics, 24(3), 47–55.
  14. Özkan, E., Taştan, M., & Güngör, O. (2020). Catalan Transform of the k-Lucas Numbers. Erzincan University Journal of Science and Technology, 13, 145–149.
  15. Rajković, P. M., Petković, M. D., & Barry, P. (2007). The Hankel transform of the sum of consecutive generalized Catalan numbers. Integral Transforms and Special Functions, 18(4), 285–296.
  16. Sloane, N. J. A. (2013). The on-line encyclopedia of integer sequences. Annales Mathematicae et Informaticae, 41, 219–234.
  17. Taştan, M. & Özkan, E. (2020). Catalan Transform of the k-Jacobsthal Sequence. Electronic Journal of Mathematical Analysis and Applications,8(2), 70–74.
  18. Wikipedia contributors. (2020, May 7). Catalan number. In Wikipedia, The Free Encyclopedia, from https://en.wikipedia.org/w/index.php?title=Catalan_number&oldid=955372145.

Related papers

Cite this paper

Taştan, M. & Özkan, E. (2021). Catalan transform of the k-Pell, k-Pell–Lucas and modified k-Pell sequence. Notes on Number Theory and Discrete Mathematics, 27(1), 198-207, doi: 10.7546/nntdm.2021.27.1.198-207.

Comments are closed.